# SDR AALA971194

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENT TOP SIDE BETWEEN STR 24 AND STR 25R AT STA 660.  INSTALLED DOUBLER ON BELL FRAME AT STA 660 BETWEEN STR 24 AND STR 25R.  TST:  69,183.  CYCLES:  47,232.  (X)
